@article{ASENS_2005_4_38_1_57_0, author = {Deroin, Bertrand}, title = {Hypersurfaces {Levi-plates} immerg\'ees dans les surfaces complexes de courbure positive}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {57--75}, publisher = {Elsevier}, volume = {4e s{\'e}rie, 38}, number = {1}, year = {2005}, doi = {10.1016/j.ansens.2004.10.004}, mrnumber = {2136481}, zbl = {1070.37031}, language = {fr}, url = {https://www.numdam.org/articles/10.1016/j.ansens.2004.10.004/} }
TY - JOUR AU - Deroin, Bertrand TI - Hypersurfaces Levi-plates immergées dans les surfaces complexes de courbure positive JO - Annales scientifiques de l'École Normale Supérieure PY - 2005 SP - 57 EP - 75 VL - 38 IS - 1 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.ansens.2004.10.004/ DO - 10.1016/j.ansens.2004.10.004 LA - fr ID - ASENS_2005_4_38_1_57_0 ER -
%0 Journal Article %A Deroin, Bertrand %T Hypersurfaces Levi-plates immergées dans les surfaces complexes de courbure positive %J Annales scientifiques de l'École Normale Supérieure %D 2005 %P 57-75 %V 38 %N 1 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.ansens.2004.10.004/ %R 10.1016/j.ansens.2004.10.004 %G fr %F ASENS_2005_4_38_1_57_0
Deroin, Bertrand. Hypersurfaces Levi-plates immergées dans les surfaces complexes de courbure positive. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 38 (2005) no. 1, pp. 57-75. doi : 10.1016/j.ansens.2004.10.004. https://www.numdam.org/articles/10.1016/j.ansens.2004.10.004/
[1] Ahlfors L., Zur Theorie der Überlagerungflächen, Acta Math. 65, 157-194. | JFM | MR | Zbl
[2] Arnold V., Équations différentielles ordinaires, vol. 2, Mir, Moscow. | MR | Zbl
[3] The
[4] Minimal sets of foliations on complex projective spaces, Inst. Hautes Études Sci. Publ. Math. 68 (1988) 187-203. | Numdam | MR | Zbl
, , ,
[5] Feuilletages de
[6] Uniformization of surface laminations, Ann. Sci. École Norm. Sup. (4) 26 (4) (1993) 489-516. | Numdam | MR | Zbl
,[7] The harmonic measures of Lucy Garnett, Adv. Math. 176 (2) (2003) 187-247. | MR | Zbl
,
[8] Estimates for the
[9] Minimaux des feuilletages algébriques de
[10] A survey of foliations and operator algebras, in: Proc. of Symp. Pure Math., vol. 38, Amer. Math. Soc., Providence, RI, 1982, pp. 521-628. | MR | Zbl
,[11] Laminations par variétés complexes, Thèse ENS Lyon, 2003.
,[12] Laminations dans les espaces projectifs complexes, math.CV/0410376.
,
[13] Frankel S., Harmonic analysis of surface group representations to
[14] Foliations, the ergodic theorem and Brownian motion, J. Funct. Anal. 51 (3) (1983) 285-311. | MR | Zbl
,[15] Gauss-Bonnet theorem for 2-dimensional foliations, J. Funct. Anal. 77 (1) (1988) 51-59. | MR | Zbl
,[16] The intersection product of transverse invariant measures, Indiana Univ. Math. J. 40 (4) (1991) 1169-1183. | MR | Zbl
, ,
[17] On the non-existence of smooth Levi-flat hypersurfaces in
[18] Diffusions et géométrie différentielle globale, Centro Internationale Matematico Estivo, Varenne, France, août 1975. | MR
,[19] On the dynamics of rational maps, Ann. Sci. École Norm. Sup. (4) 16 (2) (1983) 193-217. | Numdam | MR | Zbl
, , ,[20] Kähler identity on Levi-flat manifolds and application to the embedding, Nagoya Math. J. 158 (2000) 87-93. | MR | Zbl
, ,[21] Rudin W., Analyse réelle et complexe, Masson, Paris. | MR | Zbl
[22]
[23] Cycles for the dynamical study of foliated manifolds and complex manifolds, Invent. Math. 36 (1976) 225-255. | MR | Zbl
,[24] Extending holomorphic motions, Acta Math. 157 (3-4) (1986) 243-257. | MR | Zbl
, ,Cité par Sources :